# SDR QXEA2014071900606

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 30,985 hours, 32,142 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 6007047
- Part serial: 409QX2OBD
- Condition: Failed
- Location: Zone 700
- Part time: 30,984 hours, 32,141 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, BRAKING VERY INEFFECTIVE.  ON POST FLIGHT FOUND BRAKES 1 & 4 WARM BRAKES 2 & 3.  FOUND CURRENT FAULT IN CDS.  RT OTBD WST, LT OTBD WST.  FUNCTIONAL TESTED THE ANTI-SKID SYSTEM IAW AMM TASK 32-46-00-720-802. FUNCTIONAL CHECKED GOOD.  REMOVED AND REPLACED NR 1, NR 4 WST IAW AMM TASK 32-46-11-000-801, 32-46-11-400-801.  FUNCTIONAL TEST OF THE ANTI-SKID SYSTEM CHECK GOOD.  NO CURRENT FAULT NOTED IN CDS.  RETURNED TO SERVICE.
